Pharmacy Action Cold and Flu Relief Day and Night PE 24 Tablets

Pharmacy Action Cold and Flu Relief Day and Night PE 24 Tablets

Brand: Pharmacy Action
Categories: Medications, Cold & Flu, Pain Relief, Sinus, Tablets , Tablets
Catalogue ID:228989
Product Code: 9334926003939
Availability: In Stock
  • $7.99
    $6.99

    Save $1.00


This product has a maximum quantity of 2
Provides temporary relief from the following cold and flu symptoms: nasal congestion, sinus pain, runny nose, headache and body aches and pains. Reduces fever.

INGREDIENTS:
Each tablet contains:
- Day: Paracetamol 500mg; Phenylephrine hydrochloride 5mg.
- Night: Chlorpheniramine maleate 2mg; Paracetamol 500mg; Phenylephrine hydrochloride 5mg

FREE FROM:
Free from Lactose, Yeast, Sugars

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Pharmacy Action Cold and Flu Relief Day and Night PE 24 Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Tags: Pharmacy Action Cold and Flu Relief Day and Night PE 24 Tablets, 9334926003939, Tablets

Rafen Ibuprofen 200mg 50 Tablets

General InformationFor the temporaary relief of pain where inflammation is present Indications50 tab..

$4.69
Best Price Ex Tax: $4.69

Pharmacy Choice Paracetamol 100 Tablets S3

For temporary relief of pain and fever...

$2.99
Best Price Ex Tax: $2.99

Spray Tish Nasal Decongestant Metered Dose Pump Spray 10ml

Spray-Tish Nasal Congestant Spray delivers a fine and gentle spray mist that works rapidly to reliev..

$12.99
Best Price Ex Tax: $12.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email